In this paper, we investigate the almost surely asymptotic stability for the nonlinear stochastic differential delay equations with Markovian switching. Some sufficient criteria on the controllability and robust stability are also established for linear stochastic differential delay equations with Markovian switching.
- Brownian motion
- stochastic differential delay equation
- Itô's formula
Mao, X., Yuan, C., & Zou, J. (2005). Stochastic differential delay equations of population dynamics. Journal of Mathematical Analysis and Applications, 304(1), 296-320. https://doi.org/10.1016/j.jmaa.2004.09.027